# SDR UPS04M42406

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1,2,3
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, 8000 FT ALL ENGS DID NOT RESPOND TO THROTTLE COMMAND.  PUSHED THROTTLES FULL FWD NO RESPONSE. TURNED ON IGN OVRD END CAME BACK. BOTH MCP PNLS CONFIRMED ENG OUT THRUST LIMITS SHOWED MCT EAD.  OIL PRESS ON 1&3 FELL BELOW 19 PSI, ENG 2 OIL 22 PSI. N1'S 35% W/THROTTLE FULL FWD ALL N1'S STILL DECREASING. W/ENG IDLE RUMBLE STOPPED. INCREASED THRUST ON EA ENG SEPARATELY. WHEN ADVANCED ENG 1 HAD LOUD NOISE. FLT DATA REC, PCMCIA MEDIA DISK & C/P VOICE REC DATA REVIEWED BY UPS PWR PLANT ENG & UPS FLT SAFETY. BOTH EVALS IND ALL 3 ENGS OP'D NORMAL DURING ENTIRE DESCENT PROFILE,NO LIMITS EXCEEDED, NO FLAMEOUTS, NO ENG SUB-IDLE CONDITIONS, APPROPRIATE THROTTLE RESPONSES & NO OTHER ABNORMS.
